MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REVISION CEM TIB TRAY SZ 5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REVISION CEM TIB TRAY SZ 5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-35-150
Medical Device Problem Codes Unintended Movement (3026); Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Weakness (2145); No Consequences Or Impact To Patient (2199); Ambulation or Postural Difficulties (2544)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for tibial subsidence medium long term : abnormal radiographic evaluation.Event is not serious and is considered mild.Event is possibly related to device and is definitely related to procedure.Date of implantation: (b)(6) 2016.Date of revision #1: (b)(6) 2016.Date of revision #2: (b)(6) 2016.Date of event: (b)(6) 2019.(right knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6.Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: h6 (patient harm).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : patient product x-ray images have been provided for review alert date: (b)(6) 2020.No device associated with this report was received for examination.Provided images are jpeg files within patient medical records.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
MBT REVISION CEM TIB TRAY SZ 5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
Manufacturer Contact
kara ditty-bovard
1210 ward avenue
west chester, PA 19380-0988
6103142063
MDR Report Key9129141
Report Number1818910-2019-106555
Device Sequence Number11381533
Product Code NJL
UDI-Device Identifier10603295025986
UDI-Public10603295025986
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-35-150
Device Catalogue Number129435150
Device Lot Number720660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/23/2019
01/07/2020
01/06/2022
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date10/28/2019
02/04/2020
01/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR BONE CEMENT; MBT TRAY SLEEVE POR M/L 61MM; PFC SIGMARP STB TB IN 6 10.0; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; SIGMA PS CEM FEM SZ6 R; UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED
Patient Age52 YR
Patient SexMale
Patient Weight188 KG
Patient EthnicityNon Hispanic
Patient RaceWhite